A volume inequality for polar bodies

Research output: Contribution to journalArticle

Abstract

A sharp affine isoperimetric inequality is established which gives a sharp lower bound for the volume of the polar body. It is shown that equality occurs in the inequality if and only if the body is a simplex.

Original languageEnglish (US)
Pages (from-to)163-178
Number of pages16
JournalJournal of Differential Geometry
Volume84
Issue number1
StatePublished - Jan 2010

Fingerprint

Isoperimetric Inequality
Equality
Lower bound
If and only if

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

A volume inequality for polar bodies. / Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: Journal of Differential Geometry, Vol. 84, No. 1, 01.2010, p. 163-178.

Research output: Contribution to journalArticle

@article{aa4d7be00c59439db9392f327cca5b07,
title = "A volume inequality for polar bodies",
abstract = "A sharp affine isoperimetric inequality is established which gives a sharp lower bound for the volume of the polar body. It is shown that equality occurs in the inequality if and only if the body is a simplex.",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2010",
month = "1",
language = "English (US)",
volume = "84",
pages = "163--178",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - A volume inequality for polar bodies

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2010/1

Y1 - 2010/1

N2 - A sharp affine isoperimetric inequality is established which gives a sharp lower bound for the volume of the polar body. It is shown that equality occurs in the inequality if and only if the body is a simplex.

AB - A sharp affine isoperimetric inequality is established which gives a sharp lower bound for the volume of the polar body. It is shown that equality occurs in the inequality if and only if the body is a simplex.

UR - http://www.scopus.com/inward/record.url?scp=77951183272&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77951183272&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77951183272

VL - 84

SP - 163

EP - 178

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -